# SDR CA130621003

- Difficulty date: June 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 76,181 hours
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MX252354
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ENROUTE CLIMB EICAS RECEIVED FOR LT ENGINE HYDRAULIC PUMP OVERHEAT FOLLOWED SHORTLY AFTER BY LT QTY AND PRESSURE GOING TO ZERO.  FLIGHT RETURNED.  LT EDP REPLACED IAW AMM 29-11-05-404-115-0-01.  LEAK AND FUNCTION CHECK SERVICE ENGINE EDP PRESS AND CASE DRAIN FILTERS REPLACED IAW AMM 29-11-17-004-001, LEAK CHECK OK.  LT ACMP PRESS AND CASE DRAIN FILTERS REPLACED IAW AMM 29-11-17-401.  LEAK CHECK OK.  HYD SYS FLUSHING CARRIED OUT IAW AMM 29-11-00-172-113.
